# SDR DLM88954087

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 13277503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ABE - AFTER T/O, THE NR 2 FIRE WARNING SOUNDED, WOULD      STOP WITH THROTTLES PLACED AT IDLE.  MTC FOUND THE 13TH STAGE COWL ANTI-ICE VALVE DUCT BLOWN ON THE ENG SIDE OF THE VALVE.  REPLACED DUCT, OPERATION NORMAL.
